|Table of Contents|

Existence Theorems of Nonlinear Elastic Beam Equations with Fixed End and Movable End

《南京理工大学学报》(自然科学版)[ISSN:1005-9830/CN:32-1397/N]

Issue:
2005年05期
Page:
116-119
Research Field:
Publishing date:

Info

Title:
Existence Theorems of Nonlinear Elastic Beam Equations with Fixed End and Movable End
Author(s):
YAO Qing-liu
Department of Applied Mathematics,Nanjing University of Finance and Economics,Nanjing 210003,China
Keywords:
nonlinear differential equation boundary value problem solution and posit ive solution existence fixed point theorem
PACS:
O175.8;
DOI:
-
Abstract:
The existence of solution and positive solut ion is considered for a class of nonlinear fourth-order elast ic beam equations. In mechanics, the class of equations describes deformation of the elast ic beam in which an end is f ixed and the other end is clamped by sliding clamps. By applying the decomposition technique of equations and constructing suitable Banach space, the class of differential equations is transformed to the fixed point equations in Banach spaces. By using Leray-Schauder fixed point theorem, four existence theorems are established for the class of equations. The main results show that the class of equations has at least one solution or posit ive solution if the / height0 of nonlinear term is appropriate on a bounded set .

References:

[ 1] Dalmasso R. Uniqueness of positive solutions for some nonlinear fourth- order equations [ J] . JMath Anal Appl, 1996, 201 ( 1) : 152- 168.
[ 2] ElgindiM BM, Guan Z. On the global solvability of a class of fourth- order nonlinear boundary value problems [ J] . Int J Math Math Sci, 1997, 20( 5) : 257- 262.
[ 3] Yao Q. Existence of solutions and positive solutions to a fourthorder two- point BVP with second derivative [ J] . J Zhejiang Univ ( Sci) , 2004, 5( 3) : 353- 357.
[ 4] Yao Q. Existence of n positive solutions for a class of fourthorder boundary value problems [ J] . J Nanjing Univ ( NSci) , 2004, 40( 1) : 83- 88.
[ 5] Yao Q. On the positive solutions of a nonlinear fourth-order boundary value problem [ J] . Applicable Analysis, 2004, 83 ( 1) : 97- 107.
[ 6] Yao Q. Positive solutions for eigenvalue problems of fourth-order elastic beam equations [ J] . Appl Math Letters, 2004, 17 ( 2) : 237- 243.

Memo

Memo:
-
Last Update: 2013-05-29